# SDR ASOA2015050812792

- Difficulty date: April 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,664 hours, 12,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DRILL STARTS AND 11 TEMP FASTENERS LOCATED BETWEEN FS 349-FS 409 LT SIDE AT STR 17L.  COMPLIED IWTH EC/TC REO 690-53-21-736 PERMANENT REPAIR REFER TO W/O 364816, N/R 00018.  COMPLIED WITH REO 690-53-21-736.  RECEIVED ECTC REO 690-53-21-736 AND COMPLIED WITH ECTC REO 690-53-21-736.
